CureZone   Log On   Join
Been taking Lugol's for 3 months, still feel off after each dose
 

New lower prices!
Hulda Clark Cleanses



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


More
Ralph74 Views: 1,322
Published: 7 years ago
 

Been taking Lugol's for 3 months, still feel off after each dose


Been putting 1 drop of Lugol's in 1 pint of water every day for 3 months. AFter I drink it i feel kinda light headed and tired but it fades after an hr or so. Ive just been using 1 drop of the 2% solution. Is it possible its a sensitivity or allergy? Could it also be affecting mercury in my system? I have a few fillings that i need to have removed. im wondering if the Iodine reacts with the fillings and produces mercury vapors. would appreciate any thoughts on this- thanks
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.422 sec, (1)